# SDR DALA2022040702387

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 27,717 hours, 10,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7881564) DURING INSPECTION FOUND SEAT 11C AND 15C OVERHEAD EMERGENCY LIGHTS AND LEFT WING FORWARD EXTERIOR EMERGENCY LIGHT OUT. REPLACED EMERGENCY LIGHTS BATTERY PACK AT M2325 CHARGER (BETWEEN SEATS 10A AND 11A). REFERENCE B-737 AMM 33-51-06. OPS CHECK OK.
